# SDR YENA201712131000

- Difficulty date: December 13, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N247JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000042
- Aircraft time: 32,214 hours, 20,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 001871
- Condition: Failed
- Location: Emergency Light
- Part time: 32,302 hours, 20,757 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 1282, RIC-BOS. EMERGENCY LIGHT OVER L1 DOOR INOP; R & R #1 EMERGENCY POWER UNIT PER AMM 33-50-01. OPS CHECK GOOD.
